16 DAY caplets + 8 NIGHT caplets.
COLDREX PE COLD & FLU NIGHT & DAY CAPLETS are used for the temporary relief of the following symptoms of cold and flu:
headache, runny or blocked nose, sore throat, dry cough, body aches and pains.
It also reduces fever.
The NIGHT caplet also relieves runny nose, sneezing, itchy and watery eyes and allows rest by providing effective temporary relief from these symptoms.
What else should I know?
Pharmacy Only Medicine
Each Day Caplet Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Dydrobromide 15mg. Also contains Potassium Sorbate as a preservative.
Each Night Caplet Contains: Paracetamol 500mg, Dextromethorphan Dydrobromide 15mg, Chlorpheniramine Maleate 2mg, Phenylephrine Hydrochloride 5mg, also contains Potassium Sorbate as a preservative.
Children 12+ - adult - 2 DAY (blue caplets): in the morning and in the afternoon as necessary, taken 4-6 hours apart, with water. Maximum 4 DAY caplets in 24 hours.
Children 12+ - adult - 2 NIGHT (white caplets): At bedtime with water. Do not take the DAY caplets within 6 hours of the NIGHT caplets. Maximum 2 NIGHT caplets in 24 hours.
Do not give to children under 12 years of age.
CAUTION: The Night preparation may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. If congestion persists, consult your doctor or pharmacist. The day tablet may cause sleeplessness if taken several hours before going to bed.
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Now Foods Niacinamide (B-3) 500 mg Veg Capsules 100
NZ $23.90NZ $19.74
Now Foods Nattokinase 100 mg Veg Capsules 60
NZ $47.70NZ $39.04
Now Foods MSM Powder 227g
NZ $29.89NZ $24.05
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!